Alert archive / Alabama / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 131, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Jun 22, 2025, 6:14 PM CDT for Mobile County, Alabama. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 22, 2025, 6:14 PM CDT (23:14 UTC)
- Expired
- Jun 22, 2025, 6:45 PM CDT
- In force
- 31 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Mobile County, AL
The radar
The Mobile radar (KMOB), 13 km from the middle of the area, began a volume at 23:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 11.2 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2642 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 630 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- -6 m²/s²
- 0-3 km storm-relative helicity
- 5 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
891 WUUS54 KMOB 222314 SVRMOB ALC097-222345- /O.NEW.KMOB.SV.W.0131.250622T2314Z-250622T2345Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Mobile AL 614 PM CDT Sun Jun 22 2025 The National Weather Service in Mobile has issued a * Severe Thunderstorm Warning for... West central Mobile County in southwestern Alabama... * Until 645 PM CDT. * At 614 PM CDT, a severe thunderstorm was located over Semmes, or 8 miles northwest of Midtown Mobile, and is nearly stationary. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. * Locations impacted include... Semmes. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 3076 8813 3070 8823 3081 8836 3092 8822 TIME...MOT...LOC 2314Z 142DEG 4KT 3078 8822 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...<.75 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...60 MPH $$ Black
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 3:14 PM CDT, 3 hours earlier.
Area forecast discussion, Jun 22, 3:14 PM CDT, 3 hours before
Area Forecast Discussion National Weather Service Mobile AL 314 PM CDT Sun Jun 22 2025 ...New Discussion... .DISCUSSION... Issued at 312 PM CDT Sun Jun 22 2025 Tonight through Sunday Night... Upper ridging remains in control of the eastern CONUS with our forecast area continuing to sit on the southern periphery of the ridge. Overall Summer continues with a generally isolated to scattered coverage of showers and storms expected during the mid to late afternoon hours, with greatest focus of coverage in the vicinity of the sea breeze boundary. A strong storm or two can't be ruled out with ample CAPE, drier air aloft and weak deep layer shear. Primary hazards with any storms would be gusty winds, small hail, frequent lightning, and heavy rainfall. Temperatures remain warm in the lower to middle 90's for highs with lows in the lower to middle 70's. Heat index values will top out in the 100 to 105 range during the afternoon hours. A Low risk of rip currents remains in place through Saturday night. MM/25 Tuesday through Sunday... The axis of a large elongated upper ridge extending from north central Mexico to New England will remain mostly fixed going into midweek. The atmosphere will be largely suppressed on Tuesday as large-scale subsidence dominates the region. Therefore, we are only expecting a 20-30% chance of afternoon showers and thunderstorms along and south of U.S. Highway 84, with a few showers and storms spilling over until mid-evening across interior SE Mississippi and SW Alabama. High temperatures will be 4 to 7 degrees above normal, ranging from 93 to 98 degrees inland, and from 89 to 92 degrees along the beaches and barrier islands. With surface dewpoints ranging from 70 to 75 degrees, maximum apparent temperatures (heat indices) could be as high as 107 degrees. Dry conditions will then follow through noon on Wednesday. The weather takes on an interesting twist Wednesday afternoon and evening as the center of an upper low pressure area north of the Bahamas approaches the Florida east coast. Prior to any developing afternoon convection, Wednesday will be the hottest day of the week in terms of ambient temperatures and apparent temperatures. High temperatures will be 6 to 10 degrees above normal, ranging from 95 to 100 degrees inland, and from 90 to 94 degrees along the beaches and barrier islands. With surface dewpoints ranging from 71 to 76 degrees, maximum apparent temperatures (heat indices) could be as high as 110 degrees. Therefore, we will need to monitor for a possible Heat Advisory for Wednesday. At this time, we are expecting convection initiation to occur across southern and central Alabama, and move south-southwest in an alley of northeasterly flow aloft between the upper ridge and upper low. The pre-storm environment will be sufficient for scattered strong to marginal severe storms with MUCAPE values reaching as high as 4000 to 4500 J/kg. Large hail will be a threat with mid-level lapse rates as high as 6.8 C/km. Damaging surface winds from localized microbursts are also a threat as DCAPE values could be as high as 1200 J/kg. These threats will continue throughout the evening as storms push toward the coast. The diurnal pattern continues through the remainder of the week and over the weekend, with increase rain chances expected each day as the upper low moves over the southeast states. A good chance showers and thunderstorms should occur Thursday afternoon, followed by scattered to numerous daytime showers and storms Friday, Saturday, and Sunday. Pulse thunderstorms are possible each afternoon into early evening, and we can't rule out a few strong storms with gusty winds and frequent lightning. Low temperatures interior areas throughout the extended term will be in the lower to middle 70s and the upper 70s along the beaches and barrier islands. A LOW risk of rip currents remains in place through Thursday. /22 && .AVIATION... (18Z TAFS) Issued at 1216 PM CDT Sun Jun 22 2025 VFR flight category prevails for all locations outside of showers and storms each afternoon into early evening. Expect temporary reductions in flight category underneath any storms. Winds remain light out of the east to southeast at around 5 knots today, becoming easterly to northeasterly around 5 knots Monday. MM/25 && .MARINE... Issued at 415 AM CDT Sun Jun 22 2025 No impacts are expected other than locally higher winds and seas possible near thunderstorms. A generally light to occasionally moderate onshore flow is expected through the end of this week. MM/25 && .PRELIMINARY POINT TEMPS/POPS... Mobile 73 92 73 94 74 95 73 94 / 20 50 20 30 10 40 30 40 Pensacola 77 91 77 94 77 95 76 92 / 20 50 20 20 10 40 30 30 Destin 79 90 79 94 80 95 79 93 / 20 40 20 20 10 30 40 30 Evergreen 70 93 71 97 72 98 71 96 / 20 30 10 20 10 40 30 40 Waynesboro 71 93 71 96 72 98 72 96 / 20 40 10 20 20 30 30 50 Camden 71 93 72 95 73 96 72 94 / 10 20 0 10 10 30 30 40 Crestview 72 94 72 97 73 98 71 95 / 20 50 10 20 10 40 30 30 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...None. FL...None. MS...None. GM...None. && This product is also available on the web at: www.weather.gov/mob
In the hours before
Special weather statement, Jun 22, 4:35 PM CDT, 1 hour 39 minutes before
Special Weather Statement
National Weather Service Mobile AL
435 PM CDT Sun Jun 22 2025
FLZ205-206-222215-
Okaloosa Inland FL-Okaloosa Coastal FL-
435 PM CDT Sun Jun 22 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN OKALOOSA COUNTY
THROUGH 515 PM CDT...
At 435 PM CDT, Doppler radar was tracking a strong thunderstorm 4
miles southwest of Eglin Air Force Base, or 8 miles east of
Niceville, moving west at 10 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Niceville, Eglin AFB, Valparaiso, Lake Lorraine, Shalimar, and Cinco
Bayou.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3041 8661 3070 8660 3064 8639 3044 8639
TIME...MOT...LOC 2135Z 085DEG 10KT 3056 8634
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
MMSpecial weather statement, Jun 22, 5:27 PM CDT, 47 minutes before
Special Weather Statement
National Weather Service Mobile AL
527 PM CDT Sun Jun 22 2025
FLZ205-206-222315-
Okaloosa Inland FL-Okaloosa Coastal FL-
527 PM CDT Sun Jun 22 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN OKALOOSA COUNTY
THROUGH 615 PM CDT...
At 527 PM CDT, Doppler radar was tracking a strong thunderstorm near
Niceville. This storm was nearly stationary.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Wright, Fort Walton Beach, Crestview, Niceville, Destin, Eglin AFB,
Valparaiso, Mary Esther, Ocean City, Lake Lorraine, Shalimar, and
Cinco Bayou.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3038 8669 3078 8667 3077 8649 3073 8639
3046 8639 3046 8638 3036 8640
TIME...MOT...LOC 2227Z 092DEG 4KT 3057 8649
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
BlackThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 4:40 PM CDT | Special Marine Warning | MOB | 50 min | |
| Jun 22, 5:26 PM CDT | Special Marine Warning | MOB | 77 min | |
| Jun 22, 6:21 PM CDT | Special Weather Statement | MOB | Escambia | 39 min |
| Jun 22, 6:39 PM CDT | Special Weather Statement | MOB | Mobile | 51 min |
| Jun 22, 6:53 PM CDT | Special Weather Statement | MOB | Baldwin | 52 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.